# SDR AALA202501309832

- Difficulty date: January 26, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737823
- Aircraft serial: 31167
- Aircraft time: 34,918 hours, 15,005 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Condition: Leaking
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AT FL390, N1 AROUND 89%. REVERSE VIDEO INDICATION APPEARED ON L OIL QUANTITY. AFTER ABOUT 5 MIN, THE L OIL PRESSURE BEGAN FLUCTUATING +/- 7PSI. ENGINE NUMBER 1 UPPER DISPLAY BRIEFLY DISPLAYED FLASHING AMBER INDICATIONS; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT PNS.  REMOVED AND REPLACED AFT OIL SUPPLY TUBE. PER MCM 08L40072013.
